# SDR UIEA2024042200304

- Difficulty date: April 24, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N851GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37565
- Aircraft time: 50,782 hours, 7,950 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Intercostal
- Part number: 65B072411
- Part serial: NSN
- Condition: Deformed
- Location: Bs 1480-1520
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE - SECT 46 - WTB FAIRING INTERCOSTAL, P/N: 65B07241-1 BETWEEN STA 1480 +60 TO STA 1520 LBL 45. DEFORMATION DAMAGE - TEMPORARY REPAIR REFER EA-4853A0088( FUSELAGE - SECT 46 - WTB FAIRING INTERCOSTAL REPLACED AS PER SRM 51-10-02, SRM 51-40-02 AND RI-53-00-16832 REV A. NO FURTHER DEFECTS NOTED )
